advertisement
Question
Posted by: Tshepang | 2019/07/16

Ive started ARV 3 months ago and since then im struggling with my menstruations

They don't come out like before, too light and this month I didn't see them at all 1st month of ARV. My periods were light, 2nd month more lighter coming out like discharge, this month I didn't see menstruation at all.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/07/19

ARVs should not affect your menstruation. If you are HIV +ve, however, there are many reasons why your menstruation may be affected and I would suggest that you see your doctor. 

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement